Cookies?
Library Header Image
LSE Research Online LSE Library Services

An operator corona theorem for some subspaces of the Hardy space

Sasane, Amol (2007) An operator corona theorem for some subspaces of the Hardy space. Integral Equations Operator Theory, 59 (2). pp. 245-256. ISSN 0378-620X

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springerlink.com/content/0378-620X
Additional Information: © 2007 Springer
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 10 Jul 2008 08:28
URL: http://eprints.lse.ac.uk/6846/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only